# SDR DALA2024042304663

- Difficulty date: April 23, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 76,264 hours, 29,242 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SHIP 6710 -DE/FCNT- DUE TO TRAILING EDGE FLAP DISAGREE. CORRECTIVE ACTION: SERVICED NUMBER 1 FLAP TRANSMISSION. FLAP OPERATION AND INDICATION NORMAL.(4321720)
